Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Swollen legs and feet with pain. Took hydrochlorothiazide, no relief. Soda increases swelling. Soda problem ?

I work and live where there is nothing but cement floors. Recently, I have noticed (again) that my legs and feet are swelling and eventhough I take hydrochlorothiazide , there is no relief. This is causing so much pain in my legs that after 8 hours at work I am miserable. I drink about 2 bottles of caffinated beverages daily and about 2 to 3 bottles of water. I have noticed though, that if my intake of soda increases, my swelling becomes suddenly onset. Is the soda the problem? Please help, as I write this I cannot walk without extreme pain and look like a 90 year old walking.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Physical Therapist or Physiotherapist 's  Response
It may be possible that yor problem could be occupation related...follow few tips along with medication which i am suggesting
1 first of all do not stand continuously for long.... take breaks of sitting of 1 hrs gap
2 never sit with your legs hanging. Try to sit with your legs up on any chair or table
3 take less salt in diet and if possible reduce your soda intake
4 medicine i will suggest are flotrip forte twice a day, omez in morning empty stomach take this for 3 days and follow the tips i have suggested, it will help you alot
5 try to tie creep bandage in legs when you are working
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor